# SDR SWAA2023050242588

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 53,491 hours, 29,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 191AL AFT VERTICAL SUPPORT CRACKED AT WING LEADING EDGE<[01] REMOVED AND REPLACED WING TO BODY FAIRING 191AL AFT VERTICAL SUPPORT AT WING LEADING EDGE IAW SRM 51-40-02
